# SDR HNAA2014010300653

- Difficulty date: January 3, 2014
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 63,223 hours, 70,391 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 21599
- Condition: Overheated
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

SMOKE COMING FROM LT BRAKE WHICH APPEARS TO BE HOT.  R & R NR 2 BRAKE ASSY.
